# SDR SWAA2022110267099

- Difficulty date: November 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 33,733 hours, 15,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT LIGHTS AT AFT RIGHT WING HATCH INOP. ALSO CEILING EMERGENCY EXIT LIGHTS AT ROW 17 & 21 DEF INOP. FUSELAGE AFT RIGHT WING HATCH LIGHT INOP. / [01] R & R ?D CHARGER PACK ASSY POSITION M1671 WITH NO HELP.;[02] R&R EMERGENCY LIGHT BATTERY PACK AT SEAT 17 AND 21DEF IAW AMM 33-51-06 AND OP?S CHECK GOOD.
